# SDR GTIA2016020201466

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 35,705 hours, 16,883 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Leaking
- Location: Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT ONLY, CONSTANT LOUD AIR FLOW NOISE COMING FROM THE GRATE AREA NEAR THE FLIGHT DECK DOOR ON THE FLOOR.  PERFORMED INSPECTION OF FWD ACCESS DOORS SEALS IAW AMM 52-41-00, NO DEFECTS NOTED PERFORMED SEVERAL VISUAL INSPECTION OF AVIONICS VENTILATION DUCTS IAW AMM 21-26-42.  NO DEFECTS NOTED, DISCREPANCY COULD NOT BE DUPLICATED AT THIS TIME.
